The effect of Maxilin on the gastrointestinal tract

Why can constipation appear after 2 weeks of taking Maxilin?


Nowadays, people have a very disturbed microbiota. It has to process xenobiotics (various alien chemical compounds in the form of drugs, chemical dyes, emulsifiers, flavors, etc.), pathogens (viruses, fungi, bacteria, etc.) and conditional pathogens.


Probiotic Maxilin contains acidophilic lactobacilli, which displace pathogenic microorganisms, and, as a result, naturally, a change in balance occurs. Acidity increases due to the release of acids by pathogenic microorganisms, in order to protect themselves, as a result, intoxication increases.


In addition, during the intake of Maxilin, Candida dies and leaves the intestinal lumen and wall. This process can be accompanied by constipation and impaired water-mineral metabolism.


You may have noticed a decrease in cravings for sweets while taking Maxilin. This is because Candida has nothing to eat, it aggressively releases acids into the bloodstream, which can block peristalsis.


What needs to be done:

1️⃣ Short reception break or

2️⃣ reduce the dose of taking Maxilin (reduce the dose you previously drank by 3 times)

3️⃣ Drink lots of water!


This will help restore the "intestinal passage" and relieve you of constipation and bloating.

And remember, a healthy gut is one that has never been exposed to antibiotics. Even if there was even a single dose of the antibiotic, the intestinal balance was disturbed and it will take time to restore the microflora. Maxilin is the only probiotic in the world that is able to take away all kinds of antibiotics.


~ Nazgul Badykeeva, physician with 15 experience in nutritional science.

www.e-arginine.com





#probiotic #maxilin #maxilin #intestines #constipation

3 просмотра0 комментариев

Недавние посты

Смотреть все